# SDR SWI2025F01097

- Difficulty date: April 27, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE FWD MID LOCK PIN, SHOOT BOLT FITTING CHAFED.      (C-CHECK RO 8/21/2025)    REPAIRED PAX DOOR SURROUND STRUCTURE FORWARD MID LOCK PIN FITTING IAW REO 690-53-21-1971 REV-- DATED 2025-06-10. COMPLIED WITH ALL STEPS OF REO 690-53-21-1971 REV-- DATED 2025-06-10. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
